direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

There is no English translation for this web page.

Ehemalige Mitarbeiter

Dr. Christian Ikenmeyer

Lupe

Kontakt
University of Liverpool
Department of Computer Science
Ashton Building, Office 311
Ashton Street, Liverpool, L69 3BX
United Kingdom
 
Persönliche Homepage
http://pcwww.liv.ac.uk/~iken/

Publikationen in der Arbeitsgruppe

Equations for lower bounds on border rank
Citation key HIL-Equations-For-Lower-Bounds-On-Border-Rank
Author Jonathan David Hauenstein and Christian Ikenmeyer and Joseph Montague Landsberg
Pages 372–383
Year 2013
DOI 10.1080/10586458.2013.825892
Journal Experimental Mathematics
Volume 22
Number 4
Abstract We present new methods for determining polynomials in the ideal of the variety of bilinear maps of border rank at most $r$. We apply these methods to several cases including the case $r = 6$ in the space of bilinear maps $\mathbb C^4 × \mathbb C^4 \to \mathbb C^4$. This space of bilinear maps includes the matrix multiplication operator $M_2$ for two by two matrices. We show these newly obtained polynomials do not vanish on the matrix multiplication operator $M_2$, which gives a new proof that the border rank of the multiplication of $2 × 2$ matrices is seven. Other examples are considered along with an explanation of how to implement the methods.
Link to publication Link to original publication Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.